# SDR GTIA9901145

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - ONE EMERGENCY 'WHITE' FLOOR TRACK LIGHTING INOPERATIVE IN TAILCONE.  FOUND WIRES BAD AT DIGITAL.  REMOVED AND REPLACED AS NEEDED.  OPS CHECK GOOD.  (M)
